RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 6, Pages 1257–1260 (Mi dan31962)  

MATHEMATICS

Topological imbeddings of polyhedra in Euclidean spaces

A. V. Chernavskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (692 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.821.83.835
Presented: P. S. Aleksandrov
Received: 16.04.1965

Citation: A. V. Chernavskii, “Topological imbeddings of polyhedra in Euclidean spaces”, Dokl. Akad. Nauk SSSR, 165:6 (1965), 1257–1260

Citation in format AMSBIB
\Bibitem{Che65}
\by A.~V.~Chernavskii
\paper Topological imbeddings of polyhedra in Euclidean spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 6
\pages 1257--1260
\mathnet{http://mi.mathnet.ru/dan31962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0189001}
\zmath{https://zbmath.org/?q=an:0141.40801}


Linking options:
  • http://mi.mathnet.ru/eng/dan31962
  • http://mi.mathnet.ru/eng/dan/v165/i6/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019